Author Topic: NEED HELP..ANXIETY INCREASING THE LONGER I'M OFF KLONOPIN..MISERABLE DAYS  (Read 2775 times)

[Buddie]

Hey all....I am on vacation and had to figure out how to get this computer to let me reply...I am not a whiz at these things,
but, I did it!

Thank you all so much for responding.  Means so much to hear comments, thoughts and words of encouragement, especially
when things are really tough.

I am having less anxiety these past two days.  Could be that finally I am here having some quiet time in the sun. 
I appreciate your comments on the a/d's....I think I should wait til the end of 2010 before I change anything else.
Having some good days gives me hope that the end is in sight.   December 2010 will mark one year benzo-free
and I thinking as of now to wait it out.

I read a great post here 2 days ago about someone who got ANGRY AT ANXIETY.  She started running on a regular basis
and saw a marked improvement....and got in great shape.  I have let my exercise go by the wayside these past 8 months
dealing with all this horror, but I plan to get it going again with hopes that it will help me to battle my anxiety.

The cog/fog just won't seem to lift, though.  But I can deal with that better than the anxiety, for sure.
And once I'm anxiety-free, I believe the fog will start to go away.  Just makes for long tiring days trying to
stay focused.

Thank you all [...], [...], [...], [...], [...], and [...].....each of you said something that was most
helpful.  We are all in this together, and you have helped me tremendously......what would I do without
benzobuddies?!?

Tish
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I am about 5 months out after using klonopin for 2 years.  I started taking an SSRI and it didn't help at all, it made things worse.  Then I was switched to Buspar, and it doesn't seem like it is helping either.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

[...]....Thanks....looks like the SSRI's help some, and make matters worse for others.

Looks like we were on Klon for about the same time.
I was on 2 1/2 years for anxiety....at 6 1/2 months off, things are better, but the anxiety is really bad some days...and the
cog fog just won't lift.   Month 5 was really hard.

Hang in there!

Tish
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Tell us about your vacation, is it wonderful?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

We are on the coast of North Carolina and the breeze is steady....very hot!
Just trying to keep calm and remember how far I have come through all of this....thinking back to
6 months ago when I was in rehab seems like another life-time...and a nightmare!
If anxiety doesn't calm down here...it never will!!  Pretty low-key...as much so as you want it to be.

Getting back into exercise....benzo w/d sure put a damper on my exercise routine!
But gonna get it going again. 

Thanks for asking...hope everyone here can find some peace in these summer days.

Tish

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Quote
I read a great post here 2 days ago about someone who got ANGRY AT ANXIETY
I had to laugh at this one.  Sometimes when I'm out walking I'm constantly yelling at my anxiety (under my breath of course, wouldn't want anyone to think I had issues) and just telling it to go away and leave me alone, it's wasting its time on me, 'cos like beating the benzo monster, anxiety's not going to ruin my life.  Works most of the time.  I just wonder sometimes how I must look going around the neighbourhood with all this going on in my mind - I could look really scary. :D

Quote
hope everyone here can find some peace in these summer days
What summer days?  I wish, it's the middle of winter here - less than 40oF today.  Still peace can be found somewhere no matter what the weather brings us.  Enjoy the good days, tolerate the not so good ones.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

[...]...oops on the "summer peace."   Forgot about bb's being worldwide....sorry!
And you are so right...peace can be found in any weather.

The days are getting a little better for me....just gotta get rid of the cog fog and
keep the anxiety in check....gonna have some hormone testing done and see what
I find there.  Heard the foggy head can be caused by hormone imbalance....I hope
that is the case.......because that can be helped. 

Hope all are getting better each day.

Tish
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

I got on hormones when I was in withdrawals, figured I'd gotten a raging case of menopause, they didn't even touch what was really going on, benzo withdrawal.  I finally gave up and stopped taking them, there wasn't much point.  I certainly understand though, wanting to feel like you have some measure of control.   :tickedoff:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

[...] new at this myself and it's no picnic.But with the right tools and good friends we all can do this. But what a shocker this was for me and I have not even begin yet just baby stepping.. I hope your panic get better. I'm learning to breath and stop what if I am dying every few minutes.
 I cry at odd times and feel like  crap but I will not back down enough is enough..It's a uphill battle.Enjoy your vacation I live in NC and yes it's hot to darn hot.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Hey [...]....I am hoping that the hormones will help with the cog fog.....my sister-in-law said that they
cured her cog fog and she feels like a new person. 

But, as you say, it could just be the withdrawal...and probably is. 

But, I am just exploring all the possibilities that could make this better.....aren't we all!

Let me know your hormone experience....thanks so much.

Tish
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.